# SDR QMLA2025042520052

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N110HN
- Make and model: Bolkms BK117C2
- Aircraft serial: 9302
- Aircraft time: 8,335 hours, 31,770 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 8,335 hours, 29,267 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

#1 ENGINE CHIP LIGHT, REMOVED BOTH #1 ENGINE CHIP DETECTORS AND MAG PLUGS, CLEANED, INSPECTED, AND REINSTALLED.  FUNCTION AND OPS CHECKED GOOD.
